# SDR CA000306015

- Difficulty date: January 24, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Aircraft time: 2,494 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 601577889
- Condition: Failed
- Location: Nlg
- Part time: 2,514 hours, 1,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR WOULD NOT RETRACT AFTER TAKE-OFF (GEAR DOORS DID NOT OPEN). RESELECTED GEAR DOWN, THEN AFTER A BRIEF MOMENT BACK UP. GEAR RETRACTED WITH NIL FAULTS. FOUND WIRE MAKING INTERMITTANT CONTACT IN NLG HARNESS. HARNESS REPLACED. TEST SERVICE.
